# SDR RAIA00502029

- Difficulty date: February 19, 2005
- Submitted: February 26, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 20,824 hours, 19,690 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Dirty
- Location: Warning Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RIC - TAKEOFF CONFIGURATION WARNING INDICATION AT 65 KNOTS.  MAINTENANCE CLEANED CONDITION LEVER MICRO SWITCH AND OPS CHECKED OKAY.
